Mouth Red Spots Due To The Use Of Expired Lip Moisturizers?
Asalamualaikum, good night. I want to ask 3 days ago I used lipbalm all night the morning my lips were swollen, it turns out my lipbalm has expired. The first day the lips were swollen reddish spots. I treat dexamethasone, my lips are not swollen, but all over my left and right mucosa my mouth has red spots and there are folds. The tongue has also been freckled and has broken to this day. What is this? What to do? 3 days how come it hasn’t been cured yet? Thank you
Hello Rita, thanks for the question to HealthReplies.com
The condition you are experiencing may be caused by an allergic reaction to an ingredient in the lip balm you are using. As a preliminary treatment, you should avoid using similar lip balms (including lip balms that have the same content as you used before). Avoid using colored lip balms or scented lip balms. You can also use more neutral ingredients to moisturize your lips, for example petroleum jelly or even use oils like olive oil. You should also avoid direct sun exposure on the lips.
For problems with your tongue, it needs to be re-examined what causes it, is it really the effect of an allergic reaction to lip balm too, or is it caused by something else (because you have a history of using dexamethasone on the lips, the disruption on your tongue might be caused by a fungal infection too). Alternatively, you have other conditions such as anemia or certain vitamin deficiencies, injury to the tongue (for example, tongue biting or eating food that is too hot). In the meantime, avoid consuming foods that are too hot, too spicy, and too acidic so as not to irritate your tongue further.
Basically after the cause of the allergy is removed, the condition of your lips and mouth will improve by itself within 1 week. If indeed these conditions do not improve in a week, or it seems increasingly labor, immediately consult a doctor so that further management can be done.
So much information from me, hopefully enough answer